# SDR ASAA9640058

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACKLIGHTS WERE FOUND TO BE INOPERATIVE BETWEEN ROWS 14 THROUGH 18.  RECONNECTEDWIRING AT ROW 14 AND LIGHTS OPERATED NORMALLY.(M)
